# SDR DALA2024091909223

- Difficulty date: September 17, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N888DU
- Make and model: Boeing 737-900ER
- Aircraft serial: 31999
- Aircraft time: 20,205 hours, 7,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6068453) FOUND ON SERVICE CHECK MULTIPLE SEAT MOUNTED EMERGENCY EXIT LIGHTS OUT, AS WELL AS 2 CEILING AND 1 SIDEWALL EMERGENCY LIGHT OUT. REMOVED AND REPLACED M1671 BATTERY PACK PER B737 AMM 33-51. OPS CKS OK.
